Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 87555 Total View: 1364861
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com
Article http://dx.doi.org/10.26855/ jamc.2018.04.005

Surfaces family with a common Mannheim geodesic curve

Gülnur ŞAFFAK ATALAY1,*
1Education Faculty, Department of Mathematics and Science Education, Ondokuz Mayis University, Samsun, Turkey

*Corresponding author: Gülnur ŞAFFAK ATALAY
Email: gulnur.saffak@omu.edu.tr
Published: April 15,2018

Abstract

In this paper, we analyzed surfaces family possessing a Mannheim partner curve of a given curve as a geodesic. Using the Frenet frame of the curve in Euclidean 3-space, we express the family of surfaces as a linear combination of the components of this frame and derive the necessary and sufficient conditions for coefficients to satisfy both the geodesic and isoparametric requirements. The extension to ruled surfaces is also outlined. Finally, examples are given to show the family of surfaces with common Mannheim geodesic curve.

References

 

How to cite this paper

Surfaces family with a common Mannheim geodesic curve

How to cite this paper: ATALAY, G.Ş. (2018) Surfaces family with a common Mannheim geodesic curve. Journal of Applied Mathematics and Computation, 2(4), 155-165.
http://dx.doi.org/10.26855/ jamc.2018.04.005